Most Recent Messages in Conditions, Meds & Tests

??????? more info

Franko thanks I could not eat hard to swallow , no teast to anything can't sleep ,cough double vision thats why they kept cutting dose then when most of the symtoms i still had i stopped it 2 days i felt great today my HR was150 then 60 back to 140 for 30 min thats when i called the dr then the defib went off so hr went over 170 I feel ok now we are just trying to come back stable now

Read More...

Study--Fish Oil Can Help Arhythmias

Found this today. The study is a little old (March 08), but some of you may not have heard about it.

The study is a little small, but compelling. It looks so promising I hope they do a 1000 patient study soon. In the mean time, it appears that fish oil is good for your arrhythmias!

http://www.healthcentral.com/heart-disease/news-250244-66.html

Read More...

how much lasix is too much?

I made the stupid mistake of having something salty the other day, and the demon salt seems to affect me more and more everyday. i have CHF and by evening i could hardly breathe.
of course i started into panic mode and took more than double my usual dose, normally 80 in the morning and 80 in the evening.
eventually after 5 nocturnal visits to the urinal, i started to breathe a bit easier. i'm just curious if taking too much can be dangerous. it seems to be the only thing that clears...

Read More...

Worried about hubby

Hi Everyone

Just an update on hubby. He is feeling a bit better since the difib fired back in August but he is also having hiccup affecting his abdomin from the wire. They have tried correcting this before. Hopefully this will be sorted Thursday. My concern is
that he is perspiring so much lately when we go out for walks which used to happen all the time before he had the pacemaker. His beta blockers were upped to 10 mg and hopefully the dizzyness as stopped from them. Has an...

Read More...

weaning off of beta blockers

Hi all, Has any one had any side effects when weaning down from b/b? Feeling better but have increased dizziness in the late evening. I take my 12.5 atenolol in the early am. Also have sob and slight heart pounding. Have been weaning down from .25 for almost 3 weeks.. Thanks for your feed back.....
-Philmanzwejp

Read More...

POTS

anyone been diagnosed with POTS?? I posted a week or so ago with still feeling lightheaded and dizzy and went for my second tilt table test and failed. The neuro diagnosed me with POTS and NCS along with SSS. I'm on toprol 25mg but don't really notices difference. Had my PM implanted in august so I haven't been able to get many tune ups and now I'm on medicine so that's going to be interfereing as well. Anyone else diagnosed with POTS and what mess are you on if any?

Read More...

Beta Blocker

http://news.yahoo.com/s/nm/20081024/hl_nm/us_beta_blockers_1

Another strike against Beta Blockers

Read More...

Breathlessness

I've had my PM/ICD 3 months today. All has gone pretty well until last Sunday when I was working outside & had to rest to catch my breath (I wasn't working that hard!).Monday I walked on my lunch hour & again, felt breathless. Last night at dance lessons (ballroom classes - we're having a blast!) I felt like I had run a marathon. WTH?!?! I reached my target level of 25 mg Coreg 2X daily 2 weeks ago and take 5 mg of Lisinopril daily. I've wondered about congestion like when you have a cold but I...

Read More...

Tilt Table Test - Questions

A friend of mine recommended this site. I have been struggling with extreme fatigue and fainting for about a year. Several "minor" injuries and hospital stays showed nothing major - high blood pressure. Found a new Cardiologist and got bp under control but still suffering from extreme exhaustion and fainting more frequestly. At times I feel like it's an effort to breathe. Walking up stairs is like running a marathon for me. I'm having a Tilt Table Test tomorrow and don't know what to expec...

Read More...

Update!

I wrote a while ago about my enlarged heart. I had a meeting with my Dr. last week. I am scheduled for an echo this Fri. and will get the results on the 7th of Nov.
I was wondering if any of you have had an ablation that resulted in dependency for the atria but not the ventricles? Then became dependent on the ventricles also?
I know I will learn more on the 7th but I always do my own research and come to hear the advice y'all give. I appreciate each of you that have stayed stron...

Read More...

rapid heart rate

Hi All
What is the difference between afib. and tachycardia? How do you know when it is serious and not just palpatations ?. At what point do you seek medical help? I have changed my cardio and want to ask about settings on pm. Is there a list of questions @ settings on my medtronic duel lead pm? and what if doc doesn't care for medtronic pm as he is using another pm manufacturer?,,,,,,,,,,,,As a rule will he be able to work with my pm or should I seek a doc who is using medtronic pm...

Read More...

Toprol or Florinef

Hi all. Was diagnosed with SSS and had pacemaker implanted in August of 08. Was still feeling lightheaded and dizzy so went through two tilt table tests and failed the second one. Was diagnosed with POTS and NCS by my neurologist. In short, my EP wants me to try Florinef and my neurologist wants me to try Toprol. Had taken toprol before, only 25 mgs, but didn't seem to help. I don't know what to do. Any suggestions??

Casey

Read More...

chat anyone

Hey chat room has been really slow lately......anyone want to chat?

Read More...

Facial Flushing

Does anyone have a problem with facial flushing as a side-effect of either Flecainide or Bisoprolol (a beta-blocker)? This happens to me after a warm (not hot shower); it's there when I waken up warm in bed and it flares up simply by rubbing in face cream. It's mainly across my cheekbones, my nose and the middle of my forehead. Does anyone have any tips on how to keep this at bay, please? Kind wishes to all, Rudolph (aka Wannabe)

Read More...

b/b blues

Hi all.......While weaning off of b/b (25 to 12,5) i can honestly report a feeling of "all is good again" Lasted two weeks and then had a slight afib after exercise. Took a 25 (old dose) and immediately began feeling the familiar side effects. This is more than likely a "rebound" effect that will continue as I wean off again. Isn't it curious that the drug companies 'create" a drug that most people think they may need for life due to this cycle, a drug that creates a need for other drugs jus...

Read More...

Blood pumping backwards??

I just talked to the nurse about my Echocardiogram on 9/30. She told me that it is normal and also said something the Echo showed that the blood is pumping backwards. I asked her what caused it, she told me it is from aging and it is normal and have nothing to worry about. From aging?? I am not even 40 yet!
So anyone know what that condition is called? I am due to have the pacer taken out in a month and I need to know everything beforehand.

Read More...

Sick Sinus Sydrome

The reason I had the pacer put in 11 years ago was due to what doctor said was SSS. Today for the first time since 1997, I learn from the EP doc that my heart paused for 7 seconds during my sleep back in 1997.
I am scheduled to have the generator taken out next month because this will be one of the two ways to find out if I need the pacer or not and the fastest way.
I have done some research on SSS, and I am really doubtful that I have SSS as I don't have the symptoms of it.
Durin...

Read More...

Pacemaker Syndrome

Hello! I received my 1st PM/ICD for my 30th birthday present! Wow! Anyway, my PM's have only lasted 2-4 yrs. and I just had my 3rd one implanted in Aug. of this year. I've always felt great since my original implant until about a year ago. I've been having light headed spells off and on. Lately, they seem to be more on than off! I went last week for an interrogation and lead check and for a post surgery follow up. I seemed to be very sensitive to the lead checking. They said one of my t...

Read More...

omega 3's

hi, i take 5 mg of warfarin daily and wonder if anyone takes warfarin and omego 3's ? doctor said i could take this, however, i did some reserach at an omega 3 site and they said that it could have an impact on the effects of the warfarin, if anyone has information or takes warfarin and omega 3's, please share your experiences with me. thank you --- ABS

Read More...

Enlarged Heart!

Hi friends! I know I have not been on the site as often and I am completely behind on keeping up with people. I miss y'all so much.
So I had a question for my fellow pacers. How many of you have a enlarged heart? What exactly does that mean? I had pneumonia a little over a month ago and had my x-ray a week ago to discover my pneumonia is gone but my heart is enlarged. I have not heard anything else yet and the dr. said they would get back to me.
I started a medication this past...

Read More...

You know you're wired when...

You have the perfect reason to show off your chest.

Member Quotes

I have a well tuned pacer. I hardly know I have it. I am 76 year old, hike and camp alone in the desert. I have more energy than I have had in a long time. The only problem is my wife wants to have a knob installed so she can turn the pacer down.